# SDR P5CA9600403

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Torn
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND NR 4 ENGINE OUTBOARD CORE COWL FORWARD UPPER CORNER TORN AND LOOSE FASTENERS ON OUTER SKIN.  REPAIRED PER BOEING SRM 51-30-02.
